International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part G

Comparison of shared frailty models: A Bayesian approach


Author(s): Arvind Pandey and Lalpawimawha

Abstract: In this article, we propose gamma and inverse Gaussian frailty shared models with Akash distribution as baseline to analyze the bivariate survival data set of Mc Gilchrist and Aisbett (1991). Bayesian approach of Markov Chain Monte Carlo technique was employed to estimate the parameters involves in the models. The better model also suggested for the data.

Pages: 511-517 | Views: 326 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Arvind Pandey and Lalpawimawha. Comparison of shared frailty models: A Bayesian approach. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 511-517.
Call for book chapter
International Journal of Statistics and Applied Mathematics